RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 262, Number 6, Pages 1319–1321 (Mi dan45095)  

MATHEMATICS

A numerical method of solving systems of nonlinear equations

N. N. Redkovskii

Institute of Cybernetics Ukrainian Academy of Sciences, Kiev

Full text: PDF file (400 kB)

Bibliographic databases:
UDC: 512
Presented: В. М. Глушков
Received: 14.07.1981

Citation: N. N. Redkovskii, “A numerical method of solving systems of nonlinear equations”, Dokl. Akad. Nauk SSSR, 262:6 (1982), 1319–1321

Citation in format AMSBIB
\Bibitem{Red82}
\by N.~N.~Redkovskii
\paper A numerical method of solving systems of nonlinear equations
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 262
\issue 6
\pages 1319--1321
\mathnet{http://mi.mathnet.ru/dan45095}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0647222}
\zmath{https://zbmath.org/?q=an:0514.65036}


Linking options:
  • http://mi.mathnet.ru/eng/dan45095
  • http://mi.mathnet.ru/eng/dan/v262/i6/p1319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019